PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Generalized convexity: The case of lineally convex Hartogs domains

Volume 123 / 2019

Christer Oscar Kiselman Annales Polonici Mathematici 123 (2019), 319-344 MSC: Primary 52A01, 32E, 32F, 32A07; Secondary 32A12. DOI: 10.4064/ap180930-3-4 Published online: 31 July 2019


Inspired by mathematical morphology we study generalized convexity and prove that certain subsets of Hartogs domains are convex in a generalized sense.


  • Christer Oscar KiselmanDepartment of Information Technology
    Uppsala University
    P.O. Box 337
    SE-751 05 Uppsala, Sweden

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image